Alert archive / Oklahoma / Red Flag Warnings in 2011

Red Flag Warning 25, NWS Norman, OK

May 3, 201119 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this red flag warning at May 3, 2011, 2:52 PM CDT for 19 counties in Oklahoma; 8 counties in Texas. It took effect at May 4, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2011, 2:52 PM CDT (19:52 UTC)
In effect from
May 4, 2011, 12:00 PM CDT
Expired
May 4, 2011, 8:00 PM CDT
In force
8 hr
Issued by
NWS Norman, OK
All 27 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WWUS84 KOUN 031952
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
252 PM CDT TUE MAY 3 2011

...LOW HUMIDITIES AND STRONG WINDS RETURN WEDNESDAY...

OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-088-041015-
/O.UPG.KOUN.FW.A.0026.110504T1700Z-110505T0100Z/
/O.NEW.KOUN.FW.W.0025.110504T1700Z-110505T0100Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX-
BAYLOR-
252 PM CDT TUE MAY 3 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY FOR
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... 

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY.

* WINDS...SOUTH TO SOUTHWEST 20 TO 30 MPH...GUSTING TO AROUND 40.

* HUMIDITY...10 TO 15 PERCENT.

* TEMPERATURE...78 TO 82.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ005-006-011-017-023-038-044-TXZ086-089-090-041015-
/O.CON.KOUN.FW.A.0026.110504T1700Z-110505T0100Z/
WOODS-ALFALFA-MAJOR-BLAINE-CADDO-COMANCHE-COTTON-WICHITA-ARCHER-
CLAY-
252 PM CDT TUE MAY 3 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR PARTS OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS... 

* WINDS...SOUTH TO SOUTHWEST 20 TO 30 MPH...GUSTING TO AROUND 40.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...77 TO 81.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$
4 follow-up statements
521 
WWUS84 KOUN 040914
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
414 AM CDT WED MAY 4 2011

...LOW HUMIDITIES AND STRONG WINDS RETURN TODAY...

OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-088-041715-
/O.CON.KOUN.FW.W.0025.110504T1700Z-110505T0100Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX-
BAYLOR-
414 AM CDT WED MAY 4 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR WARM... DRY AND BREEZY CONDITIONS FOR PORTIONS OF 
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

* WINDS...SOUTH TO SOUTHWEST 20 TO 30 MPH...GUSTING ABOVE 35 MPH. 

* HUMIDITY...12 TO 15 PERCENT.

* TEMPERATURE...AFTERNOON HIGHS BETWEEN 78 TO 84.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ005-006-011-017-023-038-044-TXZ086-089-090-041715-
/O.CON.KOUN.FW.A.0026.110504T1700Z-110505T0100Z/
WOODS-ALFALFA-MAJOR-BLAINE-CADDO-COMANCHE-COTTON-WICHITA-ARCHER-
CLAY-
414 AM CDT WED MAY 4 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON CDT TODAY
THROUGH THIS EVENING FOR WARM... DRY AND BREEZY CONDITIONS FOR
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

* WINDS...SOUTH TO SOUTHWEST 20 TO 25 MPH...WITH GUSTS ABOVE 30
  MPH.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...AFTERNOON HIGHS BETWEEN 76 TO 82.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$
799 
WWUS84 KOUN 041315
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
815 AM CDT WED MAY 4 2011

...LOW HUMIDITY AND GUSTY WINDS RETURN TODAY...

OKZ044-041415-
/O.CAN.KOUN.FW.A.0026.110504T1700Z-110505T0100Z/
COTTON-
815 AM CDT WED MAY 4 2011

...FIRE WEATHER WATCH IS CANCELLED FOR COTTON COUNTY...

TODAY WILL BE DRY...BREEZY...AND WARM...BUT CONDITIONS WILL BE
MARGINAL FOR RED FLAG CRITERIA...AND RECENT RAIN HAS HELPED TO
IMPROVE THE DRY FUEL SITUATION.

$$

OKZ005-006-011-017-023-038-TXZ086-089-090-050100-
/O.UPG.KOUN.FW.A.0026.110504T1700Z-110505T0100Z/
/O.EXA.KOUN.FW.W.0025.110504T1700Z-110505T0100Z/
WOODS-ALFALFA-MAJOR-BLAINE-CADDO-COMANCHE-WICHITA-ARCHER-CLAY-
815 AM CDT WED MAY 4 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR WESTERN NORTH TEXAS AND WESTERN OKLAHOMA...

* WINDS...SOUTH 20 TO 25...GUSTING OVER 30 MPH.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...AFTERNOON HIGHS 76 TO 84.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-088-050100-
/O.CON.KOUN.FW.W.0025.110504T1700Z-110505T0100Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX-
BAYLOR-
815 AM CDT WED MAY 4 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR WESTERN NORTH TEXAS AND WESTERN OKLAHOMA...

* WINDS...SOUTH 20 TO 25 MPH...GUSTING TO 35 MPH.

* HUMIDITY...12 TO 15 PERCENT.

* TEMPERATURE...AFTERNOON HIGHS 78 TO 84.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

BURKE
790 
WWUS84 KOUN 041933
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
233 PM CDT WED MAY 4 2011

...LOW HUMIDITY AND GUSTY WINDS TO CONTINUE INTO EARLY EVENING...

OKZ004>006-009>011-014>017-021>023-033>038-TXZ083>090-050100-
/O.CON.KOUN.FW.W.0025.000000T0000Z-110505T0100Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
233 PM CDT WED MAY 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... 

* WINDS...SOUTH 20 TO 30 MPH...OCCASIONAL GUSTS TO AROUND 40 MPH.

* HUMIDITY...7 TO 15 PERCENT.

* TEMPERATURE...AFTERNOON HIGHS 77 TO 83.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
938 
WWUS84 KOUN 050046
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
746 PM CDT WED MAY 4 2011



OKZ004>006-009>011-014>017-021>023-033>038-TXZ083>090-050200-
/O.EXP.KOUN.FW.W.0025.000000T0000Z-110505T0100Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
746 PM CDT WED MAY 4 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING   
FOR WESTERN NORTH TEXAS AND MUCH OF WESTERN OKLAHOMA... 

THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING.

WINDS AND RELATIVE HUMIDITY VALUES WILL LIKELY EXCEED... OR AT
LEAST REMAIN CLOSE TO... ESTABLISHED RED FLAG CRITERIA FOR ANOTHER
HOUR OR TWO THIS EVENING IN PARTS OF FAR WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. BUT WINDS ARE FORECAST TO DECREASE BY
NIGHTFALL... AND AS TEMPERATURES FALL... RELATIVE HUMIDITY VALUES
WILL RISE ABOVE 20 PERCENT IN MOST AREAS BY 9 PM AND IN ALL AREAS
BY 10 PM. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at May 3, 2:34 PM CDT, 18 minutes earlier.

Area forecast discussion, May 3, 2:34 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT TUE MAY 3 2011

.DISCUSSION...
TEMPERATURES NOT EXPECTED TO BE AS COLD TONIGHT AS LAST NIGHT
ALTHOUGH A FEW LOCATIONS MAY STILL DIP INTO THE UPPER 30S. SOUTHERLY
WINDS WILL BECOME BREEZY/STRONG WEDNESDAY AS PRESSURE GRADIENT
STRENGTHENS ACROSS THE AREA. THESE WINDS WILL COMBINE WITH LOW
HUMIDITIES AND DRY VEGETATION TO INCREASE THE WILDFIRE POTENTIAL IN
WESTERN PORTIONS OF THE FA. WILL UPGRADE PORTIONS OF THE FIRE WX
WATCH TO A RED FLAG WARNING FOR TOMORROW AFTERNOON. A COLD FRONT
WILL THEN MOVE ACROSS PARTS OF THE AREA WEDNESDAY NIGHT/THURSDAY
BEFORE STALLING AND WASHING OUT. SOUTHERLY WINDS WILL RETURN TO THE
REGION FRIDAY AND BECOME BREEZY. HOWEVER... MOISTURE WILL BEGIN TO
SPREAD NORTHWARD SO HUMIDITIES ARE EXPECTED TO REMAIN HIGH ENOUGH
THAT THE FIRE WX CONDITIONS WILL NOT BECOME TOO EXTREME.

MOISTURE WILL CONTINUE TO STREAM NORTH ACROSS THE AREA OVER THE
WEEKEND WITH TEMPERATURES ALSO CONTINUING TO WARM. MODELS SHOW A
DRYLINE DEVELOPING IN OR NEAR THE AREA BOTH SATURDAY AND SUNDAY
WHICH COULD CAUSE FIRE WX CONCERNS AGAIN FOR WESTERN PORTIONS OF THE
FA IF END UP BEHIND THE DRYLINE. ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS MAY BE ABLE TO DEVELOP DUE TO CONVERGENCE ALONG THE
DRYLINE AND HEATING. HOWEVER... A STRONG CAP IS EXPECTED TO BE IN
PLACE AND CHANCES OF STORMS ARE TOO LOW FOR A MENTION IN THE GRIDS
FOR NOW. THE DRYLINE WILL REMAIN IN THE AREA AGAIN MONDAY... BUT
MODELS SHOW THAT THERE MAY BEGIN TO BE SOME UPPER LEVEL SUPPORT TO
PARTS OF THE AREA WITH THE UPPER RIDGE OVER THE WEEKEND SHIFTING TO
THE EAST AND SOUTHWEST FLOW BEGINNING TO DEVELOP AS UPPER STORM
SYSTEM BEGINS TO APPROACH THE PLAINS. GFS THEN SHOWS A COLD FRONT
MOVING ACROSS THE FA MONDAY NIGHT AND TUESDAY AS UPPER WAVE MOVES
ACROSS THE PLAINS. HOWEVER... THE ECMWF IS DELAYED BY ABOUT 24 HOURS
WITH THIS STORM SYSTEM. SO WITH UNCERTAINTIES EARLY NEXT WEEK... DID
NOT MAKE ANY CHANGES TO THE EXTENDED FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  45  77  48  77 /   0   0  10  10
HOBART OK         42  80  46  78 /   0   0  10  10
WICHITA FALLS TX  45  79  50  78 /   0   0  10  10
GAGE OK           39  80  42  75 /   0  10  10  10
PONCA CITY OK     46  77  49  74 /   0   0  10  20
DURANT OK         44  74  49  77 /   0   0   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TO 8 PM CDT WEDNESDAY FOR OKZ004-009-
     010-014>016-021-022-033>037.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR OKZ005-006-011-017-023-038-044.

TX...RED FLAG WARNING FROM NOON TO 8 PM CDT WEDNESDAY FOR TXZ083>085-
     087-088.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ086-089-090.

&&

11/25
Hazardous weather outlook, May 3, 10:28 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1028 AM CDT TUE MAY 3 2011

OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1028 AM CDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

DISCUSSION...
A MILD AND STABLE AIRMASS WILL PREVENT THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...0 PERCENT.

OTHER HAZARDOUS WEATHER...
ALTHOUGH WINDS ARE NOT EXPECTED TO GET VERY STRONG ACROSS WESTERN
OKLAHOMA OR WESTERN NORTH TEXAS...WARMER AND DRY CONDITIONS WILL
ELEVATE THE WILDFIRE CONDITIONS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
AT THIS TIME...IT APPEARS THAT AT LEAST ISOLATED THUNDERSTORMS WILL
BE POSSIBLE ACROSS NORTHERN OKLAHOMA THURSDAY AND FRIDAY...AND A
LARGER REGION OVER THE WEEKEND. IF STORMS DO OCCUR...SOME WOULD BE
SEVERE.

OTHER HAZARDOUS WEATHER...
LOW RELATIVE HUMIDITY IN A VERY WARM AND WINDY AIRMASS WILL BRING
VERY HIGH TO EXTREME WILDFIRE POTENTIAL TO THE WESTERN THIRD OF
OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS WEDNESDAY AFTERNOON.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:37 AM CDTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Comanche, Cotton and 14 more29 hr

Nearby

Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.